# SDR 2008UALA00914

- Difficulty date: February 18, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 43,156 hours, 4,941 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L5 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO DR 5L LWR FWD EDGE DURING WALKAROUND.  MAJOR REPAIR ACCOMPLISHED: INSTALLED EXTERNAL DOUBLER & FI LLER REPAIR.
